# SDR DALA2023021401145

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 136,957 hours, 20,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 R1 DOOR REQUIRES EXCESS FORCE TO ARM. CORRECTIVE ACTION: T/S PER B767-300 FIM 52-11-00-815-804. LUBRICATED R1 DOOR GIRT BAR CARRIER ASSY PER B767-300 AMM 12-21. OPS NORMAL. (9918682)
